Open Access
Translator Disclaimer
September 2012 Fukaya $A_\infty$-structures associated to Lefschetz fibrations. I
Paul Seidel
J. Symplectic Geom. 10(3): 325-388 (September 2012).

Abstract

We consider the Fukaya-Floer $A_\infty$-structures arising from a basis of thimbles in a Lefschetz fibration. Particular attention is paid to the relation between these structures in the total space of the fibration, and their counterparts in the fibre.

Citation

Download Citation

Paul Seidel. "Fukaya $A_\infty$-structures associated to Lefschetz fibrations. I." J. Symplectic Geom. 10 (3) 325 - 388, September 2012.

Information

Published: September 2012
First available in Project Euclid: 16 October 2012

zbMATH: 1267.53094
MathSciNet: MR2983434

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
64 PAGES


SHARE
Vol.10 • No. 3 • September 2012
Back to Top